MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM DIA. 40 MM LENGTH; PROTHESIS, HIP

ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM DIA. 40 MM LENGTH; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 5 months post implantation of a left total hip arthroplasty, the patient is being considered for a revision due to hip pain and cup migration medially into the pelvis.There are no known contributing conditions except for poor bone quality.No additional information was available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 110010268; lot# 65750829; g7 osseoti multihole 60mm g.Cat# 00625006525; lot# 65977397; bone screw self-tapping 6.5 mm dia.25 mm length.Cat# 00625006520; lot# 65983355; bone screw self-tapping 6.5 mm dia.20 mm length.Cat# 00625006520; lot# j7562755; bone screw self-tapping 6.5 mm dia.20 mm length.Cat# 110031013; lot# 66245371; 28mm i.D.46mm o.D.Size g bearing.Cat# 00877502802; lot# 3175526; biolox⮠delta, ceramic femoral head, m, 㸠28/0, taper 12/14.Cat# 40110024465; lot# 66364960; g7 dual mobility liner 46mm g.The product remains implanted and will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.The patient had poor bone quality.It is unknown if that contributed to the reported issue.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 40 MM LENGTH
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20189498
Report Number0001822565-2024-02913
Device Sequence Number8138025
Product Code LPH
UDI-Device Identifier00889024119840
UDI-Public(01)00889024119840(17)331127(10)J7670803
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00625006540
Device Lot NumberJ7670803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight93 KG